# SDR YENA2022022100084

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 69,328 hours, 24,907 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 3004200000501
- Part serial: 5167
- Condition: Failed
- Location: 7qj
- Part time: 64,838 hours, 23,092 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT # 529, FLL-SAN(AIRTURN BACK TO FLL). FUEL AUTO-FEED FAULT PER ECAM MODE SELECT MAN AFTER SELECTING MAN NOTICED FUEL STARTED TO INCREASE ON RIGHT MAIN TANK TO 12800 LBS. LEFT TANK CONTINUE TO DECREASE FROM 10900 TO 7900 LBS ; REMOVED AND REPLACED CONTROL UNIT LEVEL SENSING FLSCU 1 @ 7QJ AS REQUIRED IAW AMM 28-46-34. PERFORMED FUNCTIONAL TEST IAW AMM 28-46-00-740-001-A, TEST GOOD
